Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Savostianov, Anton

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:16
Abstract pages:271
Full texts:5
References:17
E-mail: ,

http://www.mathnet.ru/eng/person152908
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2020
1. A. K. Savostianov, S. V. Zelik, “Uniform attractors for measure-driven quintic wave equations”, Uspekhi Mat. Nauk, 75:2(452) (2020),  61–132  mathnet  mathscinet  elib; Russian Math. Surveys, 75:2 (2020), 253–320  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021